It is currently Wed Aug 23, 2017 11:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Sun Jan 03, 2016 4:51 am 
Offline
Average Poster
Average Poster

Joined: Sun Jan 03, 2016 4:43 am
Posts: 8
Hello all! New to the site, seems to be a great one.

I will try to make it short and sweet. I have been on Suboxone 8MG for over a year for 10-20 or a Perc 30 habbit that was everyday or every other day basically.

I recently have been getting ALOT of mucus when I blow my nose, it is yellowish with LOTS of blood. I am really afraid to be honest. Does suboxone have anything to do with it?


Top
 Profile  
 
PostPosted: Sun Jan 03, 2016 10:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Nup. Not sub related.

Get it checked out if you're concerned.


Top
 Profile  
 
PostPosted: Sun Jan 03, 2016 10:35 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Sub, Welcome! I really don't think that it is related to the subs. Where do you live? I know here in the northeast so many are complaining of allergies. We have had record breaking warmth for this time of year. I do think it would be good to see your doctor. Good luck! Hope you are feeling better soon!


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Jan 03, 2016 6:33 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jan 03, 2016 4:43 am
Posts: 8
Thank you for the replies!

Yes Michelle F.! I am from Ohio to be more specific. But the thing is I wake up everyday with my nose feeling plugged up or running. I always figured I was withdrawing in the morning and need to take my suboxone in the morning.

Another problem I seem to have is raw toungue. I mean the underside of my toungue has these tiny zit like on my tongue and my doctor could never explain for it. It also looks more raw/dead. The underside that is.


Top
 Profile  
 
PostPosted: Sun Jan 03, 2016 8:26 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Yes, sometimes I get that burning feeling too if I am rushing and don't pay attention to how I place the strip under my tongue. If the medicine side is up, it burns. Not anything major or that I can't deal with. Just annoying! I wish I had an answer for you about the dryness of the nose. I know our house can be very dry this time of year. We have talked about a humidifier but usually just crack a window and it solves the problem! Have a great evening!


Top
 Profile  
 
PostPosted: Mon Jan 04, 2016 3:51 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
Welcome SuBeGone,

Two things. 1) go see an ENT doctor. That's ear, nose, and throat. 2nd, if the Suboxone is causing the sores under your tongue, stop putting it there. It will work just fine or maybe better if you put it between your teeth and gums instead. Your whole mouth is filled with mucous membranes so the Sub will dissolve quite easily. There is no need for you to suffer with mouth sores.

You may have allergies or if the air is too dry then your nose is creating mucus to help it cope with the dryness. That's just a guess as I'm no doctor. That's why I'm recommending you go see and ENT.

Good luck getting that treated!

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Thu Jan 07, 2016 2:59 am 
Offline
Average Poster
Average Poster

Joined: Sun Jan 03, 2016 4:43 am
Posts: 8
I went ahead and uploaded a picture of under my tongue. To me it looks like bruised/dead, don't know how to explain it. The zits (or as you called them mouth sores) are another huge concern they bring me no pain what so ever. So what do they get bigger or more of them appear?

Image


Top
 Profile  
 
PostPosted: Thu Jan 07, 2016 6:36 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
It's hard to really tell from the photo. But definitely recommend you look into a different formulation of buprenorphine. People have come to this forum citing allergic reactions to the orange tang flavouring in Suboxone tablets and film. Getting little bumps / blisters under the tongue hasn't been unheard of. Switching to a different formulation should, in theory, resolve the problem.


Top
 Profile  
 
PostPosted: Thu Jan 07, 2016 2:09 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2317
Location: Tennessee
Yeah like Bunaveil (probably spelled that wrong lol). It actually goes on the inside of ur cheek. I've never taken it but heard about it and it could definitely be an alternative for u. U should ask ur Dr about it. Good luck :)

_________________
Jennifer


Top
 Profile  
 
   
PostPosted: Wed Jan 13, 2016 5:51 pm 
Offline
Average Poster
Average Poster

Joined: Thu Nov 26, 2015 3:01 pm
Posts: 15
SuBeGone wrote:
I went ahead and uploaded a picture of under my tongue. To me it looks like bruised/dead, don't know how to explain it. The zits (or as you called them mouth sores) are another huge concern they bring me no pain what so ever. So what do they get bigger or more of them appear?

Image


I have more mouth sores from suboxone, then I got from smokeless tobacco!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group